# SDR 96018122813

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator Ftg
- Part number: ARB380013
- Condition: Corrosion
- Location: Lt Mlg
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CORROSION REWORK OF THE LEFT MLG TRUNNION FITTING (NWA STOCK NR 12-5743-9-0001) PER SA5743-01026-5, CORROSION ON THE LOWER AFT MLG ACTUATOR FITTING LUG EXCEEDED THE LIMITS OF SA5743-01026-5.  THE REMAINING ATTACH AREAS WERE BLENDED WITHIN LIMITS.  AT LOWER AFT MOUNT PAD LOCATION, REMOVED CORROSION BY SPOTFACING THE CORRODED AREA.  FABRICATED FILLER WASHER WITH THE SAME THICKNESS AS CORROSION REMOVAL DEPTH.  INSTALLED PER LACI ENGINEERING ORDER NR 3598 REV A.  (X)
